Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 71, Issue 2,  Spring  2014  pp. 507-515.

Amalgamated free products of commutative $C^*$-algebras are residually finite-dimensional

Authors:  Anton Korchagin
Author institution: Department of Mechanics and Mathematics, Moscow State University, Moscow, 119991, Russia

Summary:  We prove that an amalgamated free product of separable commutative $C^*$-algebras is residually finite-dimensional.

Keywords:  $C^*$-algebra, amalgamated product, RFD-property

Contents   Full-Text PDF